# SDR USAA2010073091543

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577467
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - A CRACK WAS FOUND IN CHEM MILLED AREA WITH A LONGITUDE OF 1.300 INCH LOCATED BETWEEN BS 727D AND BS 727E, STR-19L.  REPAIRED FUSELAGE SKIN BETWEEN BS 727D AND BS 727E, STR 19L IAW B737 SRM 53-00-01 REPAIR 31.
